# SDR SWIA201334858

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 27,368 hours, 24,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING BURNED OUT.  SERVICE SECURED CONNECTION ON EXIT PATH LIGHTING,
